Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bleeding bright red from the rectum. Took chemo for prostrate cancer, diabetic. Any solution ?

got prostate cancer in 2005, took chemo for once a week for about 9 months. i'm bleeding bright red from the rectom. first time was towards the end on my chemo treatments and it has only happened about 4 times in the last six years since and never and pain but sometimes it it when i have constipation. i'm 57 years old now. also have diabetes since 1995.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.

Most common causes are hemorrhoid, fisures and polyps and this benign and non-serious,but considering your previous chemo there could be colitis caused by this. Also, considering your age and gender there is a risk of colon cancer so some endoscopic procedures should be performed.
Wish you good health. Regards
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor